# SDR AALA202305126453

- Difficulty date: May 11, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N890NN
- Make and model: Boeing 737823
- Aircraft serial: 31143
- Aircraft time: 32,499 hours, 13,786 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Binding
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D, AIRCRAFT AFT LEFT DOOR TRACK JAMMED. REINSTALLED DOOR.
